Identifiability of Gaussian Structural Equation Models with Equal Error Variances

2014

Article

ei


Author(s): Peters, J. and Bühlman, P.
Journal: Biometrika
Volume: 101
Number (issue): 1
Pages: 219--228
Year: 2014
Day: 0

Department(s): Empirical Inference
Bibtex Type: Article (article)

Digital: 0
DOI: 10.1093/biomet/ast043
State: Published

BibTex

@article{PetBuh14,
  title = {Identifiability of {G}aussian Structural Equation Models with Equal Error Variances},
  author = {Peters, J. and B{\"u}hlman, P.},
  journal = {Biometrika},
  volume = {101},
  number = {1},
  pages = {219--228},
  year = {2014}
}